# SDR ABXA9701790

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47419
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Part number: 9910078215
- Condition: Cracked
- Location: Bs 148
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND COCKPIT SUBFLOOR CRACKED AT STA 148 BL 0.  REPAIRED SUBFLOOR MEMBRANE IAW DC9 SRM 53-01.
